Alert archive / California / High Wind Watches in 2012

High Wind Watch 5, NWS San Diego, CA

January 25, 20124 counties in California

NWS San Diego, CA issued this high wind watch at Jan 25, 2012, 8:56 PM PST for 4 counties in California. It took effect at Jan 27, 2012, 10:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 25, 2012, 8:56 PM PST (04:56 UTC)
In effect from
Jan 27, 2012, 10:00 PM PST
Expired
Jan 27, 2012, 2:02 AM PST
In force
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 4.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2012-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2012-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3076 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-98 m²/s²
0-3 km storm-relative helicity
-101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

019 
WWUS76 KSGX 260456
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
856 PM PST WED JAN 25 2012

...STRONG GUSTY NORTHEAST WINDS POSSIBLE FRIDAY EVENING THROUGH
SATURDAY AFTERNOON...

.STRONG SURFACE HIGH PRESSURE BUILDING OVER THE GREAT BASIN AND
INCREASING MID-LEVEL WINDS ASSOCIATED WITH A SHORT WAVE TROUGH
MOVING INTO THE DESERT SOUTHWEST WILL GENERATE STRONG GUSTY
NORTHEAST TO EAST WINDS FRIDAY EVENING THROUGH SATURDAY AFTERNOON.
WINDS ARE EXPECTED TO BE STRONGEST THROUGH AND BELOW THE CAJON
PASS AND THE FAVORED PASSES AND CANYONS IN THE SANTA ANA
MOUNTAINS. AS UPPER LEVEL WINDS SHIFT EAST SATURDAY
MORNING...WINDS WILL INCREASE ACROSS THE RIVERSIDE AND SAN DIEGO
COUNTY MOUNTAINS. WINDS WILL RAPIDLY DIMINISH SATURDAY AFTERNOON.

CAZ042-048-055-057-261400-
/O.NEW.KSGX.HW.A.0005.120128T0600Z-120129T0000Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
856 PM PST WED JAN 25 2012

...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
AFTERNOON. 

* TIMING: FRIDAY EVENING THROUGH SATURDAY AFTERNOON. WINDS ARE
  EXPECTED TO PEAK SATURDAY MORNING.

* WINDS: NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 65 MPH
  THROUGH AND BELOW THE FAVORED PASSES AND CANYONS...INCLUDING THE
  CAJON AND BANNING PASSES IN THE INLAND EMPIRE AND THE
  FREMONT...MODJESKA...SANTA ANA...AND SANTIAGO CANYONS IN ORANGE
  COUNTY.

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. FREEWAYS MOST LIKELY
  TO BE IMPACTED BY STRONG WINDS INCLUDE INTERSTATES 10 AND
  15...AND HIGHWAYS 60...91...AND 55. WATCH FOR DOWNED TREES AND
  POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CAZ056-058-261400-
/O.NEW.KSGX.HW.A.0005.120128T1200Z-120129T0000Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
856 PM PST WED JAN 25 2012

...HIGH WIND WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY AFTERNOON. 

* TIMING: EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON. WINDS
  ARE EXPECTED TO PEAK LATE SATURDAY MORNING.

* WINDS: EAST WINDS 20 TO 30 MPH WITH GUSTS 50 TO 60 MPH THROUGH
  AND BELOW THE FAVORED PASSES AND CANYONS...INCLUDING NEAR THE
  BANNING PASS AND ALONG THE HIGHWAY 78 AND INTERSTATE 8 CORRIDORS
  IN SAN DIEGO COUNTY.

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. FREEWAYS MOST LIKELY
  TO BE IMPACTED BY STRONG WINDS INCLUDE INTERSTATE 8 AND HIGHWAYS
  74...78...79...AND 371. WATCH FOR DOWNED TREES AND POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

SS
4 follow-up statements
858 
WWUS76 KSGX 261010
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
210 AM PST THU JAN 26 2012

...STRONG GUSTY NORTHEAST WINDS POSSIBLE FRIDAY EVENING THROUGH
SATURDAY AFTERNOON...

.STRONG SURFACE HIGH PRESSURE BUILDING OVER THE GREAT BASIN AND
INCREASING MID-LEVEL WINDS ASSOCIATED WITH A SHORT WAVE TROUGH
MOVING INTO THE DESERT SOUTHWEST WILL GENERATE STRONG GUSTY
NORTHEAST TO EAST WINDS FRIDAY EVENING THROUGH SATURDAY
AFTERNOON. WINDS WILL BE THE STRONGEST THROUGH AND BELOW THE CAJON
PASS AND THE FAVORED PASSES AND CANYONS IN THE SANTA ANA
MOUNTAINS. AS UPPER LEVEL WINDS SHIFT EAST SATURDAY MORNING...
WINDS WILL INCREASE ACROSS THE RIVERSIDE AND SAN DIEGO COUNTY
MOUNTAINS. WINDS WILL RAPIDLY DIMINISH SATURDAY AFTERNOON.

CAZ042-048-055-057-262200-
/O.CON.KSGX.HW.A.0005.120128T0600Z-120129T0000Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
210 AM PST THU JAN 26 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY AFTERNOON. 

* TIMING: FRIDAY EVENING THROUGH SATURDAY AFTERNOON...WITH WINDS
  PEAKING SATURDAY MORNING.

* WINDS: NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 65 MPH
  THROUGH AND BELOW THE FAVORED PASSES AND CANYONS...INCLUDING THE
  CAJON AND BANNING PASSES IN THE INLAND EMPIRE AND THE
  FREMONT...MODJESKA...SANTA ANA...AND SANTIAGO CANYONS IN ORANGE
  COUNTY.

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. FREEWAYS MOST LIKELY
  TO BE IMPACTED BY STRONG WINDS INCLUDE INTERSTATES 10 AND 15...
  AND HIGHWAYS 60...91...AND 55. WATCH FOR DOWNED TREES AND POWER
  LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CAZ056-058-262200-
/O.CON.KSGX.HW.A.0005.120128T1200Z-120129T0000Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
210 AM PST THU JAN 26 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT
THROUGH SATURDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT
THROUGH SATURDAY AFTERNOON. 

* TIMING: EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON...WITH
  WINDS PEAKING LATE SATURDAY MORNING.

* WINDS: EAST WINDS 20 TO 30 MPH WITH GUSTS UP TO 60 MPH THROUGH
  AND BELOW THE FAVORED PASSES AND CANYONS...INCLUDING NEAR THE
  BANNING PASS AND ALONG THE HIGHWAY 78 AND INTERSTATE 8 CORRIDORS
  IN SAN DIEGO COUNTY.

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. FREEWAYS MOST LIKELY
  TO BE IMPACTED BY STRONG WINDS INCLUDE INTERSTATE 8 AND HIGHWAYS
  74...78...79...AND 371. WATCH FOR DOWNED TREES AND POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

PALMER
469 
WWUS76 KSGX 262118
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
118 PM PST THU JAN 26 2012

...STRONG GUSTY NORTHEAST WINDS POSSIBLE LATE FRIDAY EVENING
THROUGH SATURDAY AFTERNOON...

.A STRONG SURFACE HIGH MOVING INTO THE GREAT BASIN ALONG WITH INCREASING
MID-LEVEL WINDS ASSOCIATED WITH A SHORT WAVE TROUGH MOVING INTO
THE DESERT SOUTHWEST WILL GENERATE STRONG GUSTY NORTHEAST TO EAST
WINDS FRIDAY EVENING THROUGH SATURDAY AFTERNOON. WINDS WILL BE THE
STRONGEST THROUGH AND BELOW THE CAJON PASS AND THE FAVORED PASSES
AND CANYONS IN THE SANTA ANA MOUNTAINS. AS UPPER LEVEL WINDS SHIFT
EAST SATURDAY MORNING... WINDS WILL INCREASE ACROSS THE RIVERSIDE
AND SAN DIEGO COUNTY MOUNTAINS. WINDS WILL RAPIDLY DIMINISH
SATURDAY AFTERNOON.

CAZ061-271130-
/O.EXB.KSGX.HW.A.0005.120128T0600Z-120128T1800Z/
COACHELLA VALLEY-
118 PM PST THU JAN 26 2012

...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING. 

* TIMING: FRIDAY EVENING THROUGH SATURDAY MORNING...WITH WINDS
  PEAKING EARLY SATURDAY MORNING.

* WINDS: NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 50
  MPH...OCCASIONALLY GUSTING TO 65 MPH IN THE NORTHERN PORTIONS OF
  THE COACHELLA VALLEY JUST SOUTH OF MORONGO VALLEY.

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. FREEWAYS MOST LIKELY
  TO BE IMPACTED BY STRONG WINDS INCLUDE INTERSTATE 10...AND
  HIGHWAYS 62 AND 111. WATCH FOR DOWNED TREES AND POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CAZ042-048-055-057-271130-
/O.CON.KSGX.HW.A.0005.120128T0600Z-120129T0000Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
118 PM PST THU JAN 26 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY AFTERNOON. 

* TIMING: FRIDAY EVENING THROUGH SATURDAY AFTERNOON...WITH WINDS
  PEAKING SATURDAY MORNING.

* WINDS: NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 65 MPH
  THROUGH AND BELOW THE FAVORED PASSES AND CANYONS...INCLUDING THE
  CAJON AND BANNING PASSES IN THE INLAND EMPIRE AND THE
  FREMONT...MODJESKA...SANTA ANA...AND SANTIAGO CANYONS IN ORANGE
  COUNTY.

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. FREEWAYS MOST LIKELY
  TO BE IMPACTED BY STRONG WINDS INCLUDE INTERSTATES 10 AND 15...
  AND HIGHWAYS 60...91...AND 55. WATCH FOR DOWNED TREES AND POWER
  LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CAZ056-058-271130-
/O.CON.KSGX.HW.A.0005.120128T1200Z-120129T0000Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
118 PM PST THU JAN 26 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT
THROUGH SATURDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT
THROUGH SATURDAY AFTERNOON. 

* TIMING: EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON...
  WITH WINDS PEAKING LATE SATURDAY MORNING.

* WINDS: EAST WINDS 20 TO 30 MPH WITH GUSTS UP TO 60 MPH THROUGH
  AND BELOW THE FAVORED PASSES AND CANYONS...INCLUDING NEAR THE
  BANNING PASS AND ALONG THE HIGHWAY 78 AND INTERSTATE 8 CORRIDORS
  IN SAN DIEGO COUNTY.

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. FREEWAYS MOST LIKELY
  TO BE IMPACTED BY STRONG WINDS INCLUDE INTERSTATE 8 AND HIGHWAYS
  74...78...79...AND 371. WATCH FOR DOWNED TREES AND POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
755 
WWUS76 KSGX 270338
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
738 PM PST THU JAN 26 2012

...STRONG GUSTY NORTHEAST WINDS POSSIBLE LATE FRIDAY EVENING
THROUGH SATURDAY AFTERNOON...

.STRONG SURFACE HIGH PRESSURE BUILDING OVER THE GREAT BASIN ALONG WITH
INCREASING MID-LEVEL WINDS ASSOCIATED WITH A SHORT WAVE TROUGH
MOVING INTO THE DESERT SOUTHWEST WILL GENERATE STRONG GUSTY
NORTHEAST TO EAST WINDS FRIDAY MORNING THROUGH SATURDAY AFTERNOON.
GUSTY NORTHEAST WINDS FRIDAY MORNING THROUGH FRIDAY
AFTERNOON WILL MAINLY BE CONFINED TO AREAS THROUGH AND BELOW THE
CAJON PASS AND THE FAVORED PASSES AND CANYONS IN THE SANTA ANA
MOUNTAINS...AS WELL AS THE NORTHERN FOOTHILLS IN THE COACHELLA
VALLEY. NORTHEAST WINDS WILL STRENGTHEN AND BECOME MORE
WIDESPREAD FRIDAY EVENING. AS UPPER LEVEL WINDS SHIFT EAST
SATURDAY MORNING... WINDS WILL INCREASE ACROSS THE RIVERSIDE AND
SAN DIEGO COUNTY MOUNTAINS. WINDS WILL RAPIDLY DIMINISH SATURDAY
AFTERNOON.

CAZ042-048-055-057-271200-
/O.NEW.KSGX.WI.Y.0006.120127T1500Z-120128T0600Z/
/O.CON.KSGX.HW.A.0005.120128T0600Z-120129T0000Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
738 PM PST THU JAN 26 2012

...WIND ADVISORY IN EFFECT FROM 7 AM TO 10 PM PST FRIDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 10 PM PST FRIDAY. A
HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY AFTERNOON. 

* TIMING: LOCAL GUSTY NORTHEAST WINDS FRIDAY MORNING THROUGH
  FRIDAY AFTERNOON. STRONG GUSTY NORTHEAST WINDS WILL DEVELOP
  FRIDAY EVENING AND CONTINUE INTO SATURDAY AFTERNOON. WINDS
  ARE EXPECTED TO PEAK SATURDAY MORNING.

* WINDS: NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS 45 TO 50 MPH
  FRIDAY MORNING...BECOMING 25 TO 35 MPH WITH GUSTS TO 65 MPH
  FRIDAY EVENING. STRONGEST WINDS WILL BE THROUGH AND BELOW THE
  FAVORED PASSES AND CANYONS...INCLUDING THE CAJON AND BANNING
  PASSES IN THE INLAND EMPIRE AND THE FREMONT...MODJESKA...SANTA
  ANA...AND SANTIAGO CANYONS IN ORANGE COUNTY.

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. FREEWAYS MOST LIKELY T O
  BE IMPACTED BY STRONG WINDS INCLUDE INTERSTATES 10 AND 15... AND
  HIGHWAYS 60...91...AND 55. WATCH FOR DOWNED TREES AND POWER
  LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ061-271200-
/O.NEW.KSGX.WI.Y.0006.120127T1500Z-120128T0600Z/
/O.CON.KSGX.HW.A.0005.120128T0600Z-120128T1800Z/
COACHELLA VALLEY-
738 PM PST THU JAN 26 2012

...WIND ADVISORY IN EFFECT FROM 7 AM TO 10 PM PST FRIDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 10 PM PST FRIDAY. A
HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY MORNING. 

* TIMING: FRIDAY MORNING THROUGH SATURDAY MORNING...WITH WINDS PEAKING
  EARLY SATURDAY MORNING.

* WINDS: NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH...
  OCCASIONALLY GUSTING TO 65 MPH. STRONG WINDS WILL BE CONFINED TO
  THE FAR NORTHERN PORTIONS OF THE COACHELLA VALLEY INCLUDING
  DESERT HOT SPRINGS...SKY VALLEY...AND INDIO HILLS.
  ELSEWHERE...INCLUDING PALM SPRINGS...INDIO...AND THERMAL...WINDS
  WILL BE MUCH WEAKER.

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. FREEWAYS MOST LIKELY
  TO BE IMPACTED BY STRONG WINDS INCLUDE INTERSTATE 10 AND
  HIGHWAYS 62. WATCH FOR DOWNED TREES AND POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ056-058-271200-
/O.CON.KSGX.HW.A.0005.120128T1200Z-120129T0000Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
738 PM PST THU JAN 26 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT
THROUGH SATURDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT
THROUGH SATURDAY AFTERNOON. 

* TIMING: EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON...  
  WITH WINDS PEAKING LATE SATURDAY MORNING.

* WINDS: EAST WINDS 20 TO 30 MPH WITH GUSTS UP TO 60 MPH THROUGH
  AND BELOW THE FAVORED PASSES AND CANYONS...INCLUDING NEAR THE BANNING
  PASS AND ALONG THE HIGHWAY 78 AND INTERSTATE 8 CORRIDORS IN SAN
  DIEGO COUNTY.

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. FREEWAYS MOST LIKELY TO
  BE IMPACTED BY STRONG WINDS INCLUDE INTERSTATE 8 AND HIGHWAYS
  74...78...79...AND 371. WATCH FOR DOWNED TREES AND POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

SS
206 
WWUS76 KSGX 271002
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
202 AM PST FRI JAN 27 2012

...STRONG GUSTY NORTHEAST WINDS TODAY INTO SATURDAY AFTERNOON...

.STRONG SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING
STRONG GUSTY NORTHEAST WINDS THROUGH AND BELOW PASSES AND CANYONS
AND NEAR THE COASTAL FOOTHILLS THIS MORNING INTO EARLY SATURDAY
AFTERNOON.

CAZ042-048-055-057-272200-
/O.UPG.KSGX.WI.Y.0006.120127T1500Z-120128T0600Z/
/O.UPG.KSGX.HW.A.0005.120128T0600Z-120129T0000Z/
/O.NEW.KSGX.HW.W.0005.120127T1400Z-120128T2300Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
202 AM PST FRI JAN 27 2012

...HIGH WIND WARNING IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PST
SATURDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. THE HIGH WIND
WATCH IS NO LONGER IN EFFECT. 

* TIMING: AREAS OF STRONG GUSTY NORTHEAST WINDS THIS MORNING INTO
  SATURDAY AFTERNOON. WINDS ARE EXPECTED TO PEAK THIS MORNING AND
  AGAIN SATURDAY MORNING.

* WINDS: AREAS OF NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 65
  MPH THROUGH AND BELOW PASSES AND CANYONS AND NEAR COASTAL
  FOOTHILLS. STRONGEST WINDS WILL BE THROUGH AND BELOW THE FAVORED
  PASSES AND CANYONS...INCLUDING THE CAJON AND BANNING PASSES IN
  THE INLAND EMPIRE AND THE FREMONT...MODJESKA...SANTA ANA...AND
  SANTIAGO CANYONS IN ORANGE COUNTY.

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. FREEWAYS MOST LIKELY
  TO BE IMPACTED BY STRONG WINDS INCLUDE INTERSTATES 10 AND 15...
  AND HIGHWAYS 60...91...AND 55. WATCH FOR DOWNED TREES AND POWER
  LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ061-272200-
/O.UPG.KSGX.WI.Y.0006.120127T1500Z-120128T0600Z/
/O.UPG.KSGX.HW.A.0005.120128T0600Z-120128T1800Z/
/O.NEW.KSGX.HW.W.0005.120127T1400Z-120128T2300Z/
COACHELLA VALLEY-
202 AM PST FRI JAN 27 2012

...HIGH WIND WARNING IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PST
SATURDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. THE HIGH WIND
WATCH IS NO LONGER IN EFFECT. 

* LOCATION: STRONGEST WINDS NORTH AND EAST OF INTERSTATE 10...
  ESPECIALLY NEAR THE FOOTHILLS ADJACENT TO JOSHUA TREE NATIONAL
  PARK.

* WINDS: AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS
  TO 60 MPH.

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR DOWNED TREES
  AND POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ056-272200-
/O.UPG.KSGX.HW.A.0005.120128T1200Z-120129T0000Z/
/O.NEW.KSGX.HW.W.0005.120127T1400Z-120128T2300Z/
RIVERSIDE COUNTY MOUNTAINS-
202 AM PST FRI JAN 27 2012

...HIGH WIND WARNING IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PST
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING: AREAS OF STRONG GUSTY NORTHEAST WINDS THIS MORNING INTO
  SATURDAY AFTERNOON. WINDS ARE EXPECTED TO PEAK SATURDAY
  MORNING.

* WINDS: AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 60 MPH
  THROUGH AND BELOW PASSES AND CANYONS AND NEAR COASTAL FOOTHILLS.
 
* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR DOWNED TREES
  AND POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ058-272200-
/O.UPG.KSGX.HW.A.0005.120128T1200Z-120129T0000Z/
/O.NEW.KSGX.WI.Y.0007.120127T1700Z-120128T2300Z/
SAN DIEGO COUNTY MOUNTAINS-
202 AM PST FRI JAN 27 2012

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PST
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING: WINDS ARE EXPECTED TO PEAK SATURDAY MORNING.

* WINDS: AREAS OF EAST TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS
  TO 55 MPH.

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR DOWNED TREES
  AND POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ050-272200-
/O.NEW.KSGX.WI.Y.0007.120127T1700Z-120128T2300Z/
SAN DIEGO COUNTY VALLEYS-
202 AM PST FRI JAN 27 2012

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PST
SATURDAY. 

* TIMING: WINDS ARE EXPECTED TO PEAK SATURDAY MORNING.

* WINDS: AREAS OF EAST TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS
  TO 50 MPH NEAR THE FOOTHILLS.

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR DOWNED TREES
  AND POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CURRENT WIND GUST REPORTS ON THE WEB:
HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP

MAX DAILY WIND GUST REPORTS ON THE WEB:
HTTP://WWW.WRH.NOAA.GOV/SGX/KML/WIND.PHP?WFO=SGX

MARTIN

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this high wind watch went out at Jan 25, 2:00 PM PST, 6 hours 56 minutes earlier.

Area forecast discussion, Jan 25, 2:00 PM PST, 6 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
200 PM PST WED JAN 25 2012

.SYNOPSIS...
DRY AND WARMER CONDITIONS WILL PREVAIL ACROSS THE REGION THROUGH
THURSDAY...WITH VARIABLE HIGH CLOUDS AT TIMES. STRONG AND GUSTY
NORTH TO NORTHEAST WINDS WILL CONTINUE THIS AFTERNOON...AND MAY
REDEVELOP AGAIN LATE FRIDAY AND SATURDAY. A LITTLE COOLER EARLY NEXT
WEEK...WITH ONSHORE FLOW RETURNING.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

MOSTLY CLEAR WITH A FEW HIGH CLOUDS THIS AFTERNOON. GUSTY WINDS ARE
CONTINUING...BUT ARE GRADUALLY WEAKENING. SFC PRESSURE GRADIENTS
CONTINUE OFFSHORE WITH -8.7 MB SAN-TPH. ACROSS THE REGION...CURRENT
TEMPS ARE RUNNING BETWEEN 10 AND 20 DEGREES WARMER THAN THIS TIME
YESTERDAY AND HUMIDITIES ARE DECREASING WITH INLAND LOCATIONS NOW IN
THE 20-30 PERCENT RANGE.

WITH THE SFC HIGH IN PLACE OVER THE GREAT BASIN...EXPECT SFC
PRESSURE GRADIENTS TO REMAIN OFFSHORE...BUT WITH THE RIDGE ALOFT
SHIFTING...THE UPPER LEVEL SUPPORT HAS WEAKENED. THE OFFSHORE WINDS
WILL DECREASE THIS EVENING AS SFC PRESSURE GRADIENTS WEAKEN...BUT
WEAK TO MODERATE OFFSHORE FLOW WILL CONTINUE INTO THU. WARM AND DRY
CONDITIONS WILL CONTINUE THROUGH THU AS THE UPPER RIDGE REMAINS OVER
THE SOUTHWESTERN STATES. SOME INLAND LOCATIONS WILL LIKELY SEE HIGH
TEMPS IN THE LOW TO MID 80S.

THE UPPER RIDGE WILL WEAKEN FRI AND SAT AS A WEAK SHORTWAVE TROUGH
MOVES THROUGH THE PAC NW AND INTO THE INTERIOR MOUNTAIN WEST. THIS
WILL BRING SOME LOWERING OF TEMPS. AS THE SHORTWAVE MOVES INTO THE
DESERT SW...A STRONG SFC HIGH MOVES INTO THE GREAT BASIN FROM THE
NORTH AND ESTABLISHES STRONG OFFSHORE PRESSURE GRADIENTS OVER SOCAL.
WITH SOME UPPER SUPPORT...THIS COULD PRODUCE ANOTHER ROUND OF STRONG
AND GUSTY NE WINDS ACROSS THE REGION. SOME MODELS ARE INDICATING THE
POTENTIAL FOR WIND GUSTS GREATER THAN 60 MPH IN FAVORED LOCATIONS.

FOR SUNDAY THROUGH WEDNESDAY...THE EASTERN PACIFIC RIDGE BREAKS DOWN
AS A SERIES OF TROUGH MOVE THROUGH THE RIDGE AND INTO THE PAC NW
STATES. THE UPPER LEVEL FLOW OVER SOUTHERN CALIFORNIA TURNS CYCLONIC
AS BROAD TROUGHING DEVELOPS OVER THE REGION.  THIS WILL BRING MUCH
COOLER WEATHER AS WELL AS A RETURN OF ONSHORE FLOW MONDAY AND
TUESDAY. PATCHY LOW CLOUDS AND FOG MAY RETURN TO THE COASTAL AREAS
EARLY NEXT WEEK...WITH INCREASING HIGH CLOUDS POSSIBLE AT TIMES.

&&

.AVIATION...
252125Z...MAIN AVIATION WEATHER REMAINS MOGR UDDFS/LLWS DUE TO
NORTHEAST WINDS 20-35KT IN THE 2000-10000 FT LAYER AND SFC WINDS
GUSTS 25-40 KT THROUGH AND BELOW MTN PASSES/CANYONS. MOSTLY CLEAR
SKIES AND UNRESTRICTED VISIBILITY WILL CONTINUE THROUGH THURSDAY.

&&

.MARINE...
SWAN MODEL GUIDANCE IS RUNNING ABOUT 3 FT HIGHER THAN WAMIII MODEL
FOR THE NEW WEST NORTHWEST SWELL ARRIVING ON THURSDAY AND CONTINUING
INTO FRIDAY. SPLIT THE DIFFERENCE...WHICH AGREES BETTER WITH WFO
OXNARD GRIDS. THIS ALSO DELAYS ONSET/DURATION AND AREA OF +10 FT
SEAS OVER PZZ775 TO JUST THE SW CORNER AND THE TIME PERIOD OF
26/2200-27/1000 PST. FOR NOW WILL HOLD OFF ON ISSUING A SMALL CRAFT
ADVISORY AND ALLOW FOLLOWING SHIFTS TO EXAMINE LATER GUIDANCE.
LIKEWISE HOLDING OFF ON THE HIGH SURF ADVISORY AS REDUCING THE SEA
HEIGHT GRIDS ALSO LOWERED/SHRUNK THE FORECASTED SURF HEIGHTS OF +7
FT TO JUST THE SOUTHERN SAN DIEGO COUNTY AND THEN NOT BEFORE LATE
THURSDAY AFTERNOON OR LATER.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR THE ORANGE
     COUNTY COASTAL AREAS...RIVERSIDE COUNTY MOUNTAINS...SAN
     BERNARDINO COUNTY MOUNTAINS...SAN BERNARDINO AND RIVERSIDE
     COUNTY VALLEYS-THE INLAND EMPIRE...SAN DIEGO COUNTY
     MOUNTAINS...SANTA ANA MOUNTAINS AND FOOTHILLS.

PZ...NONE.

&&

PUBLIC...PG
AVIATION/MARINE...BALFOUR
Hazardous weather outlook, Jan 25, 4:13 PM PST, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
413 PM PST WED JAN 25 2012

CAZ042-043-048-050-055>058-060>062-270000-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
413 PM PST WED JAN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FOR FRIDAY NIGHT THROUGH SATURDAY...SURFACE HIGH PRESSURE BUILDING
OVER THE GREAT BASIN AND MODERATE MID LEVEL WINDS WILL COMBINE TO
BRING STRONG GUSTY NORTHEAST TO EAST WINDS TO SOUTHERN CALIFORNIA.
STRONGEST WINDS ARE EXPECTED THROUGH AND BELOW THE PASSES AND
CANYONS AND NEAR THE COASTAL FOOTHILLS OF RIVERSIDE...SAN BERNARDINO...AND
ORANGE COUNTIES. LOCAL MODERATE GUSTY WINDS MAY ALSO DEVELOP OVER
PORTIONS OF THE SAN DIEGO COUNTY MOUNTAINS AND NORTHERN COACHELLA
VALLEY. THE COMBINATION OF STRONG GUSTY WINDS AND LOW RELATIVE
HUMIDITY WILL ALSO LEAD TO HEIGHTENED FIRE WEATHER CONCERNS ON
SATURDAY. WINDS ARE EXPECTED TO WEAKEN FAIRLY RAPIDLY SATURDAY
AFTERNOON...WITH WEAK NORTHEAST TO EAST WINDS CONTINUING INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

SS

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 8:05 AM PSTSmall Craft Advisory for Hazardous SeasSGX29 hr
Jan 26, 8:13 AM PSTHigh Surf AdvisorySGXSan Diego35 hr
Jan 26, 1:18 PM PSTFire Weather WatchSGXOrange, Riverside, San Bernardino, San Diego21 hr

Nearby

High Wind Watches in California, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.